On solutions of the Lotka–Volterra model taking into account the boundedness of the life spans of species of competing populations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1187-1193
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a4,
author = {N. V. Pertsev},
title = {On solutions of the {Lotka{\textendash}Volterra} model taking into account the boundedness of the life spans of species of competing populations},
journal = {Differencialʹnye uravneni\^a},
pages = {1187--1193},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a4/}
}
TY - JOUR AU - N. V. Pertsev TI - On solutions of the Lotka–Volterra model taking into account the boundedness of the life spans of species of competing populations JO - Differencialʹnye uravneniâ PY - 1999 SP - 1187 EP - 1193 VL - 35 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_9_a4/ LA - ru ID - DE_1999_35_9_a4 ER -
%0 Journal Article %A N. V. Pertsev %T On solutions of the Lotka–Volterra model taking into account the boundedness of the life spans of species of competing populations %J Differencialʹnye uravneniâ %D 1999 %P 1187-1193 %V 35 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1999_35_9_a4/ %G ru %F DE_1999_35_9_a4
N. V. Pertsev. On solutions of the Lotka–Volterra model taking into account the boundedness of the life spans of species of competing populations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1187-1193. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a4/